On differentiation

Cohen, Leon W.: On differentiation. In: Acta scientiarum mathematicarum, (38) 3-4. pp. 239-251. (1976)

[img] Cikk, tanulmány, mű
math_038_fasc_003_004_239-251.pdf

Download (6MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 239-251
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 251. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14584

Actions (login required)

View Item View Item